MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORCAPOD¿; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION ORCAPOD¿; ENDOSCOPE CHANNEL ACCESSORY
Model Number SUV-633
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Boston scientific orcapod kit compatible with olympus.(single-use air/water, suction and biopsy valve set with water jet connector).Suction valves were too large to fit in the suction valve.

Brand Name
ORCAPOD¿
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key22622794
Report Number22622794
Device Sequence Number15560773
Product Code ODC
UDI-Device Identifier08714729991144
UDI-Public(01)08714729991144
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2025
Report Date (Section F) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSUV-633
Device Catalogue NumberSUV-633
Device Lot Number35652968
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/09/2025